# SDR DXTA200300119

- Difficulty date: September 17, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259052
- Aircraft time: 5,091 hours, 3,591 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM PHL TO 3J7 CREW NOTICED A STRONG BURNING ODOR IN COCKPIT AND CABIN, DIVERTED TO GSP AND LANDED SAFELY. - INSPECTED COCKPIT AND FOUND THE LT WINDSHIELD A SCREEN WIRES TO STATIC FILTER CHAFED AND BURNED.
